Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 129, Number 12
HTML articles powered by AMS MathViewer

Obstructions to deformations of d.g. modules
Trina Armstrong and Ron Umble PDF
Proc. Amer. Math. Soc. 129 (2001), 3447-3452
Equipartition of interval partitions and an application to number theory
Karma Dajani and Adam Fieldsteel PDF
Proc. Amer. Math. Soc. 129 (2001), 3453-3460
The algebraic closure of the power series field in positive characteristic
Kiran S. Kedlaya PDF
Proc. Amer. Math. Soc. 129 (2001), 3461-3470
An extension of Lucas’ theorem
Hong Hu and Zhi-Wei Sun PDF
Proc. Amer. Math. Soc. 129 (2001), 3471-3478
Finite groups and the fixed points of coprime automorphisms
Pavel Shumyatsky PDF
Proc. Amer. Math. Soc. 129 (2001), 3479-3484
A homomorphism of Harish-Chandra and direct images of $\mathcal {D}$-modules
Markus Hunziker and Gerald W. Schwarz PDF
Proc. Amer. Math. Soc. 129 (2001), 3485-3493
Leibenzon’s backward shift and composition operators
Evgueni Doubtsov PDF
Proc. Amer. Math. Soc. 129 (2001), 3495-3499
Invariant subspaces and representations of certain von Neumann algebras
Tomoyoshi Ohwada, Guoxing Ji and Kichi-Suke Saito PDF
Proc. Amer. Math. Soc. 129 (2001), 3501-3510
Maximal Poincaré polynomials and minimal Morse functions
V. Benci and K. A. de Rezende PDF
Proc. Amer. Math. Soc. 129 (2001), 3511-3518
Sharp estimates for the maximum over minimum modulus of rational functions
D. S. Lubinsky PDF
Proc. Amer. Math. Soc. 129 (2001), 3519-3529
Regularity properties of distributions and ultradistributions
S. Pilipović and D. Scarpalezos PDF
Proc. Amer. Math. Soc. 129 (2001), 3531-3537
The product of a Gâteaux differentiability space and a separable space is a Gâteaux differentiability space
Lixin Cheng and Marián Fabian PDF
Proc. Amer. Math. Soc. 129 (2001), 3539-3541
Large sets of zero analytic capacity
John Garnett and Stan Yoshinobu PDF
Proc. Amer. Math. Soc. 129 (2001), 3543-3548
Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings
T. Domínguez Benavides and P. Lorenzo Ramírez PDF
Proc. Amer. Math. Soc. 129 (2001), 3549-3557
Hankel operators in the Bergman space and Schatten $p$-classes: The case $1<p<2$
Jingbo Xia PDF
Proc. Amer. Math. Soc. 129 (2001), 3559-3567
Commutator conditions implying the convergence of the Lie–Trotter products
Franziska Kühnemund and Markus Wacker PDF
Proc. Amer. Math. Soc. 129 (2001), 3569-3582
Bump functions and differentiability in Banach spaces
D. J. Ives PDF
Proc. Amer. Math. Soc. 129 (2001), 3583-3588
A short proof of ergodicity of Babillot-Ledrappier measures
Rita Solomyak PDF
Proc. Amer. Math. Soc. 129 (2001), 3589-3591
Uniqueness and asymptotic behaviour for solutions of semilinear problems with boundary blow-up
J. García-Melián, R. Letelier-Albornoz and J. Sabina de Lis PDF
Proc. Amer. Math. Soc. 129 (2001), 3593-3602
Symmetry in a free boundary problem for degenerate parabolic equations on unbounded domains
Nicola Garofalo and Elena Sartori PDF
Proc. Amer. Math. Soc. 129 (2001), 3603-3610
Weak infinite products of Blaschke products
Keiji Izuchi PDF
Proc. Amer. Math. Soc. 129 (2001), 3611-3618
Perturbations of the Haar wavelet by convolution
H. A. Aimar, A. L. Bernardis and O. P. Gorosito PDF
Proc. Amer. Math. Soc. 129 (2001), 3619-3621
Hardy type and Rellich type inequalities on the Heisenberg group
Pengcheng Niu, Huiqing Zhang and Yong Wang PDF
Proc. Amer. Math. Soc. 129 (2001), 3623-3630
Conformal dimension of the antenna set
Christopher J. Bishop and Jeremy T. Tyson PDF
Proc. Amer. Math. Soc. 129 (2001), 3631-3636
Inverse scattering for the nonlinear Schrödinger equation II. Reconstruction of the potential and the nonlinearity in the multidimensional case
Ricardo Weder PDF
Proc. Amer. Math. Soc. 129 (2001), 3637-3645
Extension of bilinear forms on Banach spaces
Jesús M. F. Castillo, Ricardo García and Jesús A. Jaramillo PDF
Proc. Amer. Math. Soc. 129 (2001), 3647-3656
On support points of univalent functions and a disproof of a conjecture of Bombieri
Richard Greiner and Oliver Roth PDF
Proc. Amer. Math. Soc. 129 (2001), 3657-3664
Some generalizations of Chirka’s extension theorem
Gautam Bharali PDF
Proc. Amer. Math. Soc. 129 (2001), 3665-3669
Exchange of conserved quantities in nonhyperbolic systems—An example
Michael Sever PDF
Proc. Amer. Math. Soc. 129 (2001), 3671-3681
The sets of monomorphisms and of almost open operators between locally convex spaces
José Bonet and José A. Conejero PDF
Proc. Amer. Math. Soc. 129 (2001), 3683-3690
Polynomial growth solutions of uniformly elliptic operators of non-divergence form
Peter Li and Jiaping Wang PDF
Proc. Amer. Math. Soc. 129 (2001), 3691-3699
Decomposition of spaces with geodesics contained in compact flats
Bernardo Molina and Carlos Olmos PDF
Proc. Amer. Math. Soc. 129 (2001), 3701-3709
A remark on the Debs–Saint-Raymond theorem
Miroslav Zelený PDF
Proc. Amer. Math. Soc. 129 (2001), 3711-3714
A universal coanalytic linear ordering
Abhijit Dasgupta PDF
Proc. Amer. Math. Soc. 129 (2001), 3715-3719
A splitting theorem for $n-REA$ degrees
Richard A. Shore and Theodore A. Slaman PDF
Proc. Amer. Math. Soc. 129 (2001), 3721-3728
A short proof of an index theorem
Dan Kucerovsky PDF
Proc. Amer. Math. Soc. 129 (2001), 3729-3736
New proof of two Berstein-Hilton theorems
Carmen Elvira and Jose L. Navarro PDF
Proc. Amer. Math. Soc. 129 (2001), 3737-3740
A weak Asplund space whose dual is not weak$^*$ fragmentable
Petar S. Kenderov, Warren B. Moors and Scott Sciffer PDF
Proc. Amer. Math. Soc. 129 (2001), 3741-3747
Chern numbers of almost complex manifolds
Hansjörg Geiges PDF
Proc. Amer. Math. Soc. 129 (2001), 3749-3752
Systems of linear ordinary differential equations with bounded coefficients may have very oscillating solutions
D. Novikov PDF
Proc. Amer. Math. Soc. 129 (2001), 3753-3755
A problem of prescribing Gaussian curvature on $S^2$
Sulbha Goyal and Vinod Goyal PDF
Proc. Amer. Math. Soc. 129 (2001), 3757-3758
Erratum to “Chaotic polynomials on Fréchet spaces”
Alfredo Peris PDF
Proc. Amer. Math. Soc. 129 (2001), 3759-3760